TU Darmstadt / ULB / TUbiblio

Locally convex root graded Lie algebras

Neeb, Karl-Hermann (2003):
Locally convex root graded Lie algebras.
In: Travaux mathématiques, 14, pp. 25-120. [Article]

Item Type: Article
Erschienen: 2003
Creators: Neeb, Karl-Hermann
Title: Locally convex root graded Lie algebras
Language: German
Journal or Publication Title: Travaux mathématiques
Journal volume: 14
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details